MAUDE Adverse Event Report: TARGET GENERAL MERCHANDISE INC. UP & UP COMPACT TAMPON 34 COUNT; TAMPON, MENSTRUAL, UNSCENTED

TARGET GENERAL MERCHANDISE INC. UP & UP COMPACT TAMPON 34 COUNT; TAMPON, MENSTRUAL, UNSCENTED
Model Number 254040284 R00 C-001227-01-094
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
I placed a tampon in before a birthday dinner.When i got home from celebrating the birthday, i went to replace my tampon.This regular sized tampon began to unravel inside of my vagina.I had to repeatedly pull out tiny pieces, it felt like it was never going to stop.I didn't worry about it, until i began to wonder if i got it all out.The following day (b)(6) 2021 symptoms on an infection began to appear.I went to the doctor on (b)(6) 2021 to make sure i got all the pieces of tampon out, there i was diagnosed with vaginitis.I took an antibiotic for this, and the infection came back a month later.Please note i have never had this infection previously.I have been in contact with "(b)(6)" since this problem started, but we have not gotten anywhere.Fda safety report id# (b)(4).

Brand Name
UP & UP COMPACT TAMPON 34 COUNT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
TARGET GENERAL MERCHANDISE INC.
33 south sixth street
mailstop cc-3403
minneapolis MN 55402
MDR Report Key13282369
Report NumberMW5106688
Device Sequence Number4900594
Product Code HEB
UDI-Device Identifier00834533001131
UDI-Public834533001131
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number254040284 R00 C-001227-01-094
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MELATONIN
Outcome Attributed to Adverse Event Disability;
Patient Age17 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite